# SDR HEEA0014065

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 579063
- Condition: Separation
- Location: M/R Xmsn Mt
- Component: 355A12004008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEPARATION ON 4 EACH BEARINGS.
